MathSciNet Relay Station
MathSciNet bibliographic data
MR2436831 35J70 (35B50)
Fragalà, Ilaria; Gazzola, Filippo Partially overdetermined elliptic boundary value problems. J. Differential Equations 245 (2008), no. 5, 1299–1322.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement